Please note that IST Research Explorer no longer supports Internet Explorer versions 8 or 9 (or earlier).

We recommend upgrading to the latest Internet Explorer, Google Chrome, or Firefox.

98 Publications


2004 | Journal Article | IST-REx-ID: 1456 | OA
T. Hausel, E. Hunsicker, and R. Mazzeo, “Hodge cohomology of gravitational instantons,” Duke Mathematical Journal, vol. 122, no. 3. Duke University Press, pp. 485–548, 2004.
View | DOI | Download (ext.)
 

2004 | Journal Article | IST-REx-ID: 1464 | OA
T. Hausel and M. Thaddeus, “Generators for the cohomology ring of the moduli space of rank 2 higgs bundles,” Proceedings of the London Mathematical Society, vol. 88, no. 3. Oxford University Press, pp. 632–658, 2004.
View | DOI | Download (ext.)
 

2004 | Journal Article | IST-REx-ID: 1963
A. Mamedova, P. Holt, J. Carroll, and L. A. Sazanov, “Substrate-induced conformational change in bacterial complex I,” Journal of Biological Chemistry, vol. 279, no. 22. American Society for Biochemistry and Molecular Biology, pp. 23830–23836, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 209
T. D. Browning and R. Heath Brown, “Equal sums of three powers,” Inventiones Mathematicae, vol. 157, no. 3. Unknown, pp. 553–573, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 2355 | OA
É. Lieb and R. Seiringer, “ Equivalent forms of the Bessis-Moussa-Villani conjecture,” Journal of Statistical Physics, vol. 115, no. 1–2. Springer, pp. 185–190, 2004.
View | DOI | Download (ext.)
 

2004 | Journal Article | IST-REx-ID: 2356 | OA
É. Lieb, R. Seiringer, and J. Yngvason, “One-dimensional behavior of dilute, trapped Bose gases,” Communications in Mathematical Physics, vol. 244, no. 2. Springer, pp. 347–393, 2004.
View | DOI | Download (ext.)
 

2004 | Journal Article | IST-REx-ID: 2360 | OA
M. Aizenman, É. Lieb, R. Seiringer, J. Solovej, and J. Yngvason, “Bose-Einstein quantum phase transition in an optical lattice model,” Physical Review A - Atomic, Molecular, and Optical Physics, vol. 70, no. 2. American Physical Society, pp. 023612-1-0236121-2, 2004.
View | DOI | Download (ext.)
 

2004 | Book Chapter | IST-REx-ID: 2417
L. Lovász, K. Vesztergombi, U. Wagner, and E. Welzl, “Convex quadrilaterals and k-sets ,” in Towards a Theory of Geometric Graphs, vol. 342, J. Pach, Ed. American Mathematical Society, 2004, pp. 139–148.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 2308
G. Novarino et al., “Involvement of the intracellular ion channel CLIC1 in microglia-mediated β-amyloid-induced neurotoxicity,” Journal of Neuroscience, vol. 24, no. 23. Society for Neuroscience, pp. 5322–5330, 2004.
View | DOI
 

2004 | Journal Article | IST-REx-ID: 2425
J. Matoušek and U. Wagner, “New constructions of weak ε-nets,” Discrete & Computational Geometry, vol. 32, no. 2. Springer, pp. 195–206, 2004.
View | DOI
 

Filters and Search Terms

year=2004

Search

Filter Publications